# SDR SWIA200211669

- Difficulty date: December 30, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 10,969 hours, 16,232 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70 KTS DUE TO TRIPLE CHIME WARNING, WITHOUT ANY OTHER ANNUNCIATIONS ACCOMPANYING IT.  ALL TAKEOFF PARAMETERS WERE SET.  RESET AURAL WARNING COMPUTER AND CHECK ALL WARNING SYSTEM.  OPS CHECK GOOD ON GROUND.
